# SDR AALA970681

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Loose
- Location: Nr 2 System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, J, E, F

## Discrepancy

DFW - FLT 0554 - AFTER TAKEOFF DFW DURING INITIAL CLIMB-OUT, LOUD VIBRATION OCCURRED ACCOMPANIED BY HIGH EGT AND DECREASING RPM IN NR 2 ENGINE.  ACCOMPLISHED SHUT DOWN OF NR 2 ENGINE.  BOTH FIRE BOTTLES WERE DISCHARGED FOR NR 2 ENGINE, HOWEVER, THE DISCHARGE LIGHTS DID NOT ILLUMINATE.  AIRCRAFT DUMPED FUEL AND RETURNED TO DFW, LANDING WITHOUT INCIDENT.  RE-SECURED LOOSE WIRE ON NR 2 FIRE EXTINGUISHER DISCHARGE SWITCH.  ACCOMPLISHED SQUIB TEST WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  ALSO, REPLACED NR 2 ENGINE DUE TO TURBINE FAILURE.  (X)
